Ulineære Differentialligninger

    Research output: Chapter in Book/Report/Conference proceedingBook chapterEducation

    Original languageEnglish
    Title of host publicationDifferentialligninger of Uendelige Rækker
    PublisherInstitut for Matematik, DTU
    Publication date2005
    Pages57-63
    Publication statusPublished - 2005

    Cite this

    Hjorth, P. G. (2005). Ulineære Differentialligninger. In Differentialligninger of Uendelige Rækker (pp. 57-63). Institut for Matematik, DTU.